MAUDE Adverse Event Report: COOK INC NCOMPASS NITINOL TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCOMPASS NITINOL TIPLESS STONE EXTRACTOR; FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G32701
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, during a stone extraction procedure, that the basket wire of a ncompass nitinol tipless stone extractor snapped.Additional information has been requested regarding the patient and the event.At the time of this report, no further information has been provided.There were no adverse effects to the patient reported.
 
Additional Manufacturer Narrative
E1: phone: (b)(6) g4 - pma/510(k) #: exempt.H3 - device will not be returned.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Investigation ¿ evaluation: event description: it was reported, during a stone extraction procedure, that the basket wire of a noncompass nitinol tipless stone extractor broke.The procedure was completed using another same type device.There were no adverse effects to the patient reported.Reviews of complaint history, device history record (dhr), the instructions for use (ifu), and quality control procedures were conducted during the investigation.The complaint device was not returned.A document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record for the reported complaint device lot found no non-conformances.A review of complaint history records shows no other complaints associated with the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and there is no evidence suggesting nonconforming product exists either in house or in the field.The instructions for use (ifu) provides the following information to the user: precautions.The device is conductive.Avoid contact with any electrified instrument.Enclose the device in the sheath before removing from the tray/holder.Do not use excessive force to manipulate this device.Damage to the device may occur.A cause for the broken basket wire could not be established.Per the quality engineering risk assessment, no further action is required.The appropriate personnel have been notified, and we will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 28oct2025: as reported, the procedure was completed using another same type device.

Brand Name
NCOMPASS NITINOL TIPLESS STONE EXTRACTOR
Common Device Name
FFL, DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22095902
Report Number1820334-2025-00604
Device Sequence Number7866850
Product Code FFL
UDI-Device Identifier00827002327016
UDI-Public(01)00827002327016(17)270401(10)15983776
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32701
Device Catalogue NumberNCT4-024115
Device Lot Number15983776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight55 KG